# SDR MASA2013112067973

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 22,174 hours, 18,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT NOT CHARGING.  REPLACED BATTERY.
